# SDR 2011F00008

- Difficulty date: December 24, 2010
- Submitted: February 4, 2011
- Operation: General aviation
- Aircraft: N190MQ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 26
- Engine: Garrtt TFE731*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT AFT UPPER FUSELAGE TO OUT OF LIMITS.  REPAIR TO BE PERFORMED UNDER A FORM 337 IAW DWG F50B246001A2, DATED 01/20/11.
